# SDR DALA2018091105551

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,034 hours, 23,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM. FOUND BUSTLE FALLEN OFF, RE-ATTACHED R1 BUSTLE AND PERFORMED OPS CHK PER AMM 25-66. OPS CHKS NORMAL. CLEANED GIRT BAR ASSY. OK FOR SVC.
